Laszlo Lovasz
Laszlo Lovasz
professor of mathematics, Eotvos University, Budapest
E-mail megerősítve itt: cs.elte.hu - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
Factoring polynomials with rational coefficients
AK Lenstra, HW Lenstra, L Lovász
Mathematische annalen 261 (ARTICLE), 515-534, 1982
54161982
Geometric algorithms and combinatorial optimization
M Grotschel, L Lovasz, A Schrijver
Algorithms and combinatorics, 564, 1988
4892*1988
Matching theory
L Lovász, MD Plummer
American Mathematical Soc., 2009
42742009
Combinatorial problems and exercises
L Lovász
American Mathematical Soc., 2007
2689*2007
The ellipsoid method and its consequences in combinatorial optimization
M Grötschel, L Lovász, A Schrijver
Combinatorica 1 (2), 169-197, 1981
24441981
Random walks on graphs
L Lovász
Combinatorics, Paul erdos is eighty 2 (1-46), 4, 1993
23431993
On the Shannon capacity of a graph
L Lovász
IEEE Transactions on Information theory 25 (1), 1-7, 1979
17511979
Combinatorial optimization: papers from the DIMACS Special Year
W Cook, L Lovász, PD Seymour
American Mathematical Soc., 1995
16781995
Some results on fixed points
R Kannan
Bull. Cal. Math. Soc. 60, 71-76, 1968
16221968
On the ratio of optimal integral and fractional covers
L Lovász
Discrete mathematics 13 (4), 383-390, 1975
13071975
Cones of matrices and set-functions and 0–1 optimization
L Lovász, A Schrijver
SIAM journal on optimization 1 (2), 166-190, 1991
12011991
Submodular functions and convexity
L Lovász
Mathematical programming the state of the art, 235-257, 1983
11911983
Problems and results on 3-chromatic hypergraphs and some related questions
P Erdős, L Lovász
Colloquia Mathematica Societatis Janos Bolyai 10. Infinite and Finite Sets …, 1973
11051973
Large networks and graph limits
L Lovász
American Mathematical Soc., 2012
10932012
Normal hypergraphs and the perfect graph conjecture
L Lovász
discrete Mathematics 2 (3), 253-267, 1972
9381972
Kneser's conjecture, chromatic number, and homotopy
L Lovász
Journal of Combinatorial Theory, Series A 25 (3), 319-324, 1978
8651978
Limits of dense graph sequences
L Lovász, B Szegedy
Journal of Combinatorial Theory, Series B 96 (6), 933-957, 2006
8032006
Random walks, universal traversal sequences, and the complexity of maze problems
R Aleliunas, RM Karp, RJ Lipton, L Lovász, C Rackoff
20th Annual Symposium on Foundations of Computer Science (sfcs 1979), 218-223, 1979
7671979
Handbook of combinatorics
RL Graham
Elsevier, 1995
6421995
Convergent sequences of dense graphs I: Subgraph frequencies, metric properties and testing
C Borgs, JT Chayes, L Lovász, VT Sós, K Vesztergombi
Advances in Mathematics 219 (6), 1801-1851, 2008
6022008
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20